# SDR EVCA20150722001

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N495AE
- Make and model: Bell 407
- Aircraft serial: 53363
- Aircraft time: 4,996 hours, 19,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES610602ORES6106
- Condition: Faulty
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT PILOT REPORTED THAT SMOKE STARTED COMING FROM THE LT AIR VENT ON THE INSTRUMENT PANEL & THEN INVOLVED THE CABIN.
